# SDR TWAA0000204

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT ELEVATOR CONTOL TAB WITH DELAMINATION AT THE INBD AREA.  CONTROL TAB SENT TO SHOP FOR OVERHAUL.  DELAMINATION REPAIRED PER SRM 55-04, PAGE 5 TO 7.
